Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016).
Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence.
Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
The Group of Twist Knots
Yüzüncü YıI Üniversitesi Fen-Edebiyat Fakültesi. VAN, Turkey
Atatürk Üniversitesi Fen- Edebiyat Fakültesi. ERZURCM, Turkey
Author to whom correspondence should be addressed.
Published: 1 December 1996
Abstract In this paper some interesting invariants of twist knots are calculated. Especially the first homotopy and the first homology groups of all three sheeted branched covering spaces of the three dimensional sphere branched over twist knots are given.
This is an open access article distributed under the Creative Commons Attribution License
(CC BY 3.0).
Share & Cite This Article
MDPI and ACS Style
Allin, Y.; Bozhüyük, M.E. The Group of Twist Knots. Math. Comput. Appl. 1996, 1, 7-15.
Allin Y, Bozhüyük ME. The Group of Twist Knots. Mathematical and Computational Applications. 1996; 1(2):7-15.
Allin, Yılmaz; Bozhüyük, Mehmet E. 1996. "The Group of Twist Knots." Math. Comput. Appl. 1, no. 2: 7-15.
Show more citation formats
Show less citations formats
[Return to top]
Multiple requests from the same IP address are counted as one view.